# SDR CALA2017042801151

- Difficulty date: April 24, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800D1003
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE HAS LIQUID INGRESS 175" FROM I/B 4.0" FROM T/E AND 1.5" DIA. RT ELEVATOR UPPER SURFACE 175 " FROM I/B 4.1 INCHES FROM T/E 3 IN X 1.5 IN DIA ZONE 3. CUTOUT WATER DAMAGE. APPLIED REPAIR IAW SRM 55-21-11 PARA 5 E.
